# SDR EIA2007005

- Difficulty date: January 22, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 107,195 hours, 26,033 cycles
- Engine: Pwa JT9D7J
- Engine time: 84,772 hours, 18,282 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Part number: 308031
- Condition: Leaking
- Location: Engine Drain
- Component part number: JT9D
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 906, STATION PVG, "IN FIGHT SHUTDOWN OF NR 1 ENGINE, NO OIL QTY, OR PRESSURE." ON CLIMB-OUT THROUGH FL 310, F/E NOTED OIL QTY DECREASING AND PRESS FLUX CONTACTED DISPATCH AND WAS DIRECTED TO RETURN TO PVG FOR MX.  MX FOUND "NR 1 ENGINE GEAR BOX CHIP DETECTOR THREADED BORE THREADS DAMAGED."  AIRCRAFT FERRY TO SINGAPORE FOR ENGINE CHANGE.  REPLACED NR 1 ENGINE PER MM 72-00-00 AND ASSOC WORKCARDS.
